World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Foundations of Computer Science cover

Volume 10, Issue 01 (March 1999)

No Access
MERGEABLE DOUBLE-ENDED PRIORITY QUEUES
  • Pages:1–17

https://doi.org/10.1142/S0129054199000022

No Access
PARALLEL VERTEX COLOURING OF INTERVAL GRAPHS
  • Pages:19–31

https://doi.org/10.1142/S0129054199000034

No Access
A SELF-STABILIZING ALGORITHM FOR FINDING ARTICULATION POINTS
  • Pages:33–46

https://doi.org/10.1142/S0129054199000046

No Access
PARALLEL MAXIMUM MATCHING ALGORITHMS IN INTERVAL GRAPHS
  • Pages:47–60

https://doi.org/10.1142/S0129054199000058

No Access
ON THE LEFTMOST DERVIATION IN MATRIX GRAMMARS
  • Pages:61–79

https://doi.org/10.1142/S012905419900006X

No Access
DFT TECHNIQUES FOR SIZE ESTIMATION OF DATABASE JOIN OPERATIONS
  • Pages:81–102

https://doi.org/10.1142/S0129054199000071

No Access
ON GRAPHS WITH LIMITED NUMBER OF P4-PARTNERS
  • Pages:103–121

https://doi.org/10.1142/S0129054199000083